RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 4, Pages 801–804 (Mi dan8188)  

MATHEMATICS

An additive divisor problem and its generalization

N. M. Timofeev

Vladimir State Pedagogical Institute

Full text: PDF file (401 kB)

Bibliographic databases:
UDC: 511
Presented: С. П. Новиков
Received: 24.12.1985

Citation: N. M. Timofeev, “An additive divisor problem and its generalization”, Dokl. Akad. Nauk SSSR, 293:4 (1987), 801–804

Citation in format AMSBIB
\Bibitem{Tim87}
\by N.~M.~Timofeev
\paper An additive divisor problem and its generalization
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 4
\pages 801--804
\mathnet{http://mi.mathnet.ru/dan8188}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=889154}
\zmath{https://zbmath.org/?q=an:0634.10037}


Linking options:
  • http://mi.mathnet.ru/eng/dan8188
  • http://mi.mathnet.ru/eng/dan/v293/i4/p801

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019